Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Weight loss, low appetite due to reduced diet. Suffering with severe acidity, gastritis. Treatment?

Dear Doctor, i am 33 years old woman, i have gastric & acidity problem since from young age, i take food in parts, i dont eat fast food or spicy food, i had been treated with no of antibiotics for gastric infection & to reduce acid burns, i am not satisfied with any medicines, symptoms of gas & acidity is as it is, i had been tested for CBC, stool test & Thyroid . negative results for all, i lost my weight upto 5 kg , my weight is 50 kg now,day by day my diet is gettin g reduced dur to acidity & gastric trouble.please help & advice.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi. Your loss of weight and lack of appetite definitely needs a more complete evaluation. If I were your doctor, I'd ask for an ultrasound, an upper gastro-intestinal endoscopy and blood tests to evaluate liver and kidney function. I'd suggest that you consult your doctor to get these tests done as soon as possible. Trust I have answered your question.
Answered: Wed, 7 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor